Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 35, Issue 6, 1999
Metadata
 

Strong Unique Continuation Property for the Dirac Equation
Laura De Carli and Takashi Ōkaji
pp. 825–846
Abstract | Full-Text PDF (1478 KB) | Metadata

Note on the Paper “Strong Unique Continuation Property for the Dirac Equation” by De Carli and Ōkaji
Hubert Kalf and Osanobu Yamada
pp. 847–852
Abstract | Full-Text PDF (410 KB) | Metadata

On the Spherically Symmetric Solution to the Mixed Problem for a Weakly Hyperbolic Equation of Second Order
Akisato Kubo
pp. 853–870
Abstract | Full-Text PDF (1463 KB) | Metadata

Determinant Formula for Solutions of the Quantum Knizhnik–Zamolodchikov Equation Associated with Uq(sln) at |q| = 1
Tetsuji Miwa, Yoshihiro Takeyama and Vitaly Tarasov
pp. 871–892
Abstract | Full-Text PDF (1499 KB) | Metadata

Divergence Property of Formal Solutions for Singular First Order Linear Partial Differential Equations
Masaki Hibino
pp. 893–919
Abstract | Full-Text PDF (1849 KB) | Metadata

A Generalization of the Radon–Nikodym Property in Dual Banach Spaces, Fragmentedness, and Differentiability of Convex Functions
Minoru Matsuda
pp. 921–933
Abstract | Full-Text PDF (1414 KB) | Metadata